# SDR CALA9600918

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27R CORRODED AT STA 480.  THE CORROSION WAS REMOVED AND A NEW STRINGER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 53-10-1 AND MM 51-20-11.
